# SDR SWAA2016081054727

- Difficulty date: June 28, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 33,049 hours, 17,941 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD AFT SEAT TRACK CRACKED AT BS 727B, RBL 45.5.   REPAIRED SEAT TRACK IAW SRM.
